Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Severe pain at back of head, taking Topaz, Indereal and Xenobid. Can I continue this medicine?

i have got severe pain at the back of my head...earlier it was on left it has changed to right...wen i am having pain i feel like hitting my head to doc gave me medicines like topaz, inderal and xenobid...can i continue using that? when i checked internet i found that xenobid is not used for migraine ...please let me know your advice...
Asked On : Tue, 26 Mar 2013
Answers:  2 Views:  126
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Thanks for your post.

If you have been diagnosed with migraine then you should continue your treatment prescribed by doctor (Topaz,Inderal,Xenobid).

Xenobid contains Naproxen, a potent analgesics used to manage acute pains of migraine and other headaches. studies have shown Ibuprofen and naproxen has been good in most cases to control acute attacks of migraine pain.

Inderal is prescribed to prevent or minimize future attacks.

You are highly recommended to follow your doctor's advise. If you do not get well with your prescription then ask your doctor to prescribe alternate drugs.

Hope it helps.

Take Care!
Answered: Tue, 26 Mar 2013
I find this answer helpful
Psychiatrist Dr. Payman Hajiazim's  Response
Hi there, thanks for asking. You are right. xenobid is a medication which can be used to stop migraine, but there is no need to take this medication regularly. If you take it regularly, it may hurt your stomach, kidney or induce hypertension during several years. The other two medications are very good medications and are used to prevent formation of migraine attacks. They are usually given in low dose for migraine and therefore do not bring any problem. I wish you a good health.
Answered: Tue, 26 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor